# SDR QXEA200301371

- Difficulty date: October 22, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PANEL 524AT HAS CHAFED STIFFENER, SECOND STIFFENER FROM OUTBOARD END FORWARD SIDE OF LEFT HAND WING.  REPAIRED IAW DHC-8 RD 8-57-1568.
